MathSciNet Relay Station
MathSciNet bibliographic data
MR1253009 52B20 (05C70 13F50 55U10)
Björner, A.; Lovász, L.; Vrećica, S. T.; Živaljević, R. T. Chessboard complexes and matching complexes. J. London Math. Soc. (2) 49 (1994), no. 1, 25–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement